# SDR AWXA0002084

- Difficulty date: July 19, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65468136
- Condition: Nicked
- Location: Sta 360-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Nicks on LBL 24.75 seat track at various locations from STA 360-947C: Nicks blended and assessed per SRM 53-10-1 pg 18 STA 520-540 track replaced per SRM 51-30-2 pg 8
